A note on the existence of strictly stationary solutions to bilinear equations

B. G. Quinn*

*Corresponding author for this work

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Abstract. Necessary and sufficient conditions for the existence of strictly stationary solutions to a class of bilinear equations are derived, extending the results obtained by Tong (1981) and Quinn (1982).

Original languageEnglish
Pages (from-to)249-252
Number of pages4
JournalJournal of Time Series Analysis
Volume3
Issue number4
DOIs
Publication statusPublished - 1982
Externally publishedYes

Keywords

  • Bilinear time series
  • ergodicity
  • random coefficient autoregression
  • weak‐mixing

Fingerprint Dive into the research topics of 'A note on the existence of strictly stationary solutions to bilinear equations'. Together they form a unique fingerprint.

  • Cite this